MathSciNet Relay Station
MathSciNet bibliographic data
MR1100212 (92i:58064) 58F06 (14D20 32G13 58D27 81S10 81T40)
Axelrod, Scott; Della Pietra, Steve; Witten, Edward Geometric quantization of Chern-Simons gauge theory. J. Differential Geom. 33 (1991), no. 3, 787–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement